# SDR AALA202404108653

- Difficulty date: April 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 41,399 hours, 17,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT EMERGENCY OVERWING EXIT SLIDE LIGHT INOPERATIVE. RELAMPED LEFT AFT EMERGENCY OVERWING EXIT SLIDE LIGHT AND PERFORMED GOOD OPS CHECK. PER B737-NG AMM 33-51-04.
